Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Michael selection theorem under weak lower semicontinuity assumption


Authors: Krzysztof Przesławski and Longin E. Rybiński
Journal: Proc. Amer. Math. Soc. 109 (1990), 537-543
MSC: Primary 54C65; Secondary 54C60
MathSciNet review: 1002163
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a continuous selection theorem for convex-valued multifunction satisfying slightly weaker lower semicontinuity assumptions than those which are adopted in the famous Michael Theorem [4] and in [1].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C65, 54C60

Retrieve articles in all journals with MSC: 54C65, 54C60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1002163-X
Keywords: Lower semicontinuous multifunctions, continuous selections, convex sets
Article copyright: © Copyright 1990 American Mathematical Society